# SDR R61A201709300764

- Difficulty date: September 30, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170001041111
- Aircraft time: 33,869 hours, 20,993 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Baffle
- Part number: 17050120005
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE TAILCONE ASSY BAFFLE HAS CRACK DAMAGE.  REPAIRED THE TAILCONE ASSY BAFFLE BY WELDING THE CRACKS IAW ETD2017-170-085062, REV A.
